# SDR JYD2001F00004

- Difficulty date: August 9, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N189AC
- Make and model: Skrsky S64E
- Aircraft serial: 641001
- Engine: Pwa JFTD12A4A
- System (JASC): 6220 · Main Rotor Head
- Part: Bevel Gear
- Part number: 643520019013
- Part serial: 23
- Condition: Cracked
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEARBOX PN 643520400063, SN A6032 WAS REMOVED FROM SERVICE WITH A TOTAL TIME OF 3683.8 AND A TIME SINCE OVERHAUL OF 1172.0 FOR AN OVER TEMP CONDITION.  DURING OVERHAUL INSPECTION, THIRTEEN CRACKS WERE DETECTED BY FLUORESCENT PENETRANT INSPECTION, EXTENDING FROM LIGHTENING HOLES AND IN WEBBING OF MAIN BEVEL GEAR SUPPORT PN 6435-20019-013.  THE LONGEST CRACK WAS APPROXIMATELY 3 INCHES LONG CONNECTING TWO LIGHTENING HOLES.  MAIN BEVEL GEAR SUPPORT TOTAL TIME IS UNKNOWN.
